CaltechAUTHORS
  A Caltech Library Service

Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk

Epstein, David and Markovic, Vladimir (2007) Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk. Geometry and Topology, 11 (1). pp. 517-595. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20170505-154841331

[img] PDF - Published Version
See Usage Policy.

711Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170505-154841331

Abstract

We prove that it is not possible to extend, in a homomorphic fashion, each quasisymmetric homeomorphism of the circle to a quasiconformal homeomorphism of the disk.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2140/gt.2007.11.517DOIArticle
http://msp.org/gt/2007/11-1/p09.xhtmlPublisherArticle
Additional Information:© 2007 Mathematical Sciences Publishers. Received: 28 September 2006; Accepted: 14 February 2007; Published: 16 March 2007.
Subject Keywords:quasiconformal, quasisymmetric, circle, low-dimensional manifolds, group actions in low dimensions, quasiconformal mappings in the plane, maps of the circle, homeomorphisms and diffeomorphisms of planes and surfaces
Issue or Number:1
Classification Code:MSC 2000: Primary: 30C62, 37E10, 37E30; Secondary: 57M50, 57M60.
Record Number:CaltechAUTHORS:20170505-154841331
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170505-154841331
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77243
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:05 May 2017 22:58
Last Modified:03 Oct 2019 17:55

Repository Staff Only: item control page